# SDR HNAA2017050700153

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 5,272,830 hours, 62,146 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE BLOWN ON TAKE OFF.  CONTINUED TO DESTINATION AND LANDED SAFELY.  PERFORMED INSPECTION OF ALL MAIN TIRES. R & R.
